# SDR SWI20240920030

- Difficulty date: July 13, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Cracked
- Location: Tru Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU BAY DOOR, THE AFT DOOR LATCH CUTOUT POSSIBLE CRACK IN THE ANGLE RADIUS (MARKED)     (C-CHECK RO 9/19/2024)    REPLACED THE RH TRU BAY DOOR LANDING REF REO 670-53-11-2003 REV -A 2024-08-26, REO 670-53-11-1996 REV -- 2024-08-05, DWG: CC670-33151 REV -D, CRJ-700 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020, CRJ-700 SRM 51-42-22-001-001-A01 REV 38 JUL 25/2020. COMPLIED WITH TASK CARD 51-900-1002-SKY
